IIUM Repository

Items where Author is "Dogan, Hasan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Uguz, Selman and Ganikhodjaev, Nasir and Dogan, Hasan (2015) The Hamiltonian three-parameter spaces of the q -state Potts model with three competing interactions on a Cayley tree. Journal of the Korean Physical Society, 66 (10). pp. 1467-1474. ISSN 0374-4884 (P) 1976-8524 (O)

This list was generated on Mon Aug 3 17:09:46 2020 +08.